# SDR HALA0800116

- Difficulty date: January 9, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 82,660 hours, 15,752 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1065
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION SECTION 45 SEAT TRACK AT LBL 11, HAS DAMAGE TO SEAT TRACK CROWN AT STA 1065.  CORROSION REMOVED, CONFIRMED BY 10X MAGNIFICATION, IAW SRM 51-10-02, REV 76.  BLENDED WITHIN LIMITS, IAW SRM 53-00-52/101, REV 75.
